# SDR SIMA20220503002

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,186 hours, 9,902 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rh Wing Tip
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DIVR BHM ACCT DMG RH WINGLET / DECLARED EMERGENCY RIGHT WING WINGLET SEPARATED FROM AIRCRAFT IN FLIGHT AT FL360 DUE TO MODERATE TURBULENCE-C/A-PENDING CA
